# SDR SWAA001356

- Difficulty date: July 22, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 45,261 hours, 38,444 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: D31354
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE SHELL OPENED WHEN DOOR WAS OPENED.  RE-INSTALLED SLIDE ASSY PER MM.
